×

Found 5 Documents (Results 1–5)

The problem of integral geometry with perturbation on elliptic curves in a strip. (English. Russian original) Zbl 1235.53081

Dokl. Math. 83, No. 1, 22-25 (2011); translation from Dokl. Akad. Nauk 436, No. 2, 151-154 (2011).
MSC:  53C65 44A12
PDF BibTeX XML Cite
Full Text: DOI

Integral geometry problem with a discontinuous weight function. (English. Russian original) Zbl 1182.45001

Dokl. Math. 80, No. 3, 823-825 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 3, 295-297 (2009).
MSC:  45D05 53C65 45M10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field